Items where Author is "Alsuwaiyel, M. H."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 6.

(2006) A Randomized Algorithm for Multiselection. Journal of Discrete Mathematics and Applications, 16 (2). pp. 635-645.

(1993) Finding a Shortest Hamiltonian Path inside a Simple Polygon. J. of Information Processing Letters, 55. pp. 75-79.

(2001) An Improved Parallel Algorithm for a Geometric Matching Problem with Applications. Journal of Parallel Algorithms and Applications, 27 (6). pp. 861-865.

(1997) Two Algorithms for the Sum of Diameters Problem. International Journal of Computational Geometry. pp. 493-508.

(2001) A Parrallel Algorithm for Partitioning a Point Set to Minimize the Maximum of Diameters. JOURNAL OF PARALLEL AND DISTRIBUTED COMPUTING, 27 (6). pp. 861-865.

On the Average Distance of the Hypercube Tree. Journal of Discrete Mathematics and Applications. (In Press)

This list was generated on Sun Apr 14 19:21:10 2024 +03.